# SDR CALA2024071502027

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N27255
- Make and model: Boeing 737-8
- Aircraft serial: 43440
- Aircraft time: 9,940 hours, 3,452 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUAL FMC RESET AT TOD 12NM W OF SLT. FMC RESTORED IN APPROX 30 S ECONDS REQUEST MEL FOR #1 FMC. PLACED #1 FMC ON ME PLACED IN #2 POSTION. STICKER INSTALLED. DISPATCH DESK: 22   NAME: RW  DATE: 12-JUL-24- NOC      DESK: MAX  NAME: KB  DATE: 12-JUL-24- TOMC APPROVED FOR MEL 3461M MAINTENANCE MESSAGE 39-69001 NEEDED. PERFORMED FMC OPS TEST WITH REF TO AMM 34-61-00-710-801 NO *DM* DUE TO MSG 34-69001, SUGGEST FIM 34-61 TASK 836, SEE M/L FAULTS FOUND. INTERROGATED FAULT HISTORY ON OMF AND FOUND FOR FMC 1 M1175, FMCS TRANSFER RELAYS R00475, & R00476, AS.
